# SDR COMA0660440

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 15,005 hours, 12,565 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Unknown
- Location: Fire Protection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5093 - DURING CLIMBOUT OF PHL RECEIVED A CARGO FIRE EXTINGUISHING BOTTLE LOW PRESSURE WARNING.  FLIGHT RETURNED TO PHL.  DEFERRED THE CARGO FIRE EXTINGUISHING SYSTEM PER MEL 26-25-01.
